# SDR COMA0670119

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 7,409 hours, 5,660 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLIGHT 4985 - SMOKE FORWARD LAV WARNING MESSAGE CAME ON DURING TAXI THEN WENT OUT.  INSPECTED FORWARD LAV NO EVIDENCE OF SMOKE OR FIRE.  SUSPECT GLYCOL INGESTION IN BLEED SYSTEM.
